essential Waitrose Ibuprofen Tablets16s

You have 0 of this in your trolley

essential Waitrose Ibuprofen Tablets
0 in trolley

Quantity of essential Waitrose Ibuprofen Tablets in trolley 0

0 in trolley.
45p(2.8p each)0.45
Ibuprofen 200mg Tablets
Effective Pain Relief
  • Analgesic
  • Waitrose own label

n/a

Energy

0kJ
0kcal

Per Portion/n/a

Energy

0kj
0kcal

0% RI

Fat

0g

Low

0% RI

Saturates

0g

Low

0% RI

Sugars

0g

Low

0% RI

Salt

0g

Low

0% RI

RI = % of your daily reference intake

Ingredients

Each coated tablet contains ibuprofen 200mg.

Also contains lactose and sucrose.


Typical valuesn/an/a
Energy0kJ0 kJ
Energy0kcal0 kcal
Fat0gg
Fat0g g
Of which Saturates0g g
Of which Saturates0gg
Carbohydrate0gg
Carbohydrate0g g
Of which Sugars0gg
Of which Sugars0g g
Fibre0g g
Fibre0gg
Protein0gg
Protein0g g
Salt0g g
Salt0gg

Origin Information

  • China

Allergy advice

  • This product contains Milk, Milk products, lactose

Additives

  • This product contains Additives
  • This product contains Natural Colourings

Recycling

ComponentMaterialRecyclable
cartonPaper & card
shrinkwrapPlastic film and paper label
leafletPaper & card
foilMetal
boxCard
blisterPlastic - PVC (Polyvinyl Chloride)
LabelPlastic film and paper label

Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer